# SDR GAIA9948

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Box
- Part number: 656021138
- Condition: Malfunction
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FINAL APPROACH TO TOL, PUT GEAR DOWN AND 3 RED LIGHTS, AND 3 GREEN LIGHTS AND TAIL SKID LIGHT.  RECYCLED GEAR AND GOT 3 GREEN LIGHTS, NORMAL INDICATIONS.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT TOL.  REMOVED AND REPLACED LANDING GEAR ACCESSORY BOX.  OPERATIONALLY CHECKS GOOD ON GROUND.  AIRCRAFT RETURNED TO SERVICE WITH NO ADDITIONAL PROBLEMS NOTED.  (M)
